# SDR UALA2013040402258

- Difficulty date: April 3, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 57,250 hours, 6,685 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TOP OF RIGHT WING BETWEEN ENG 3 AND 4, BUT CLOSER TO ENG 3, SIX FASTENER HEADS IN A ROW ARE MISSING FROM THE PANEL, AND ARE MARKED WITH MASKING TAPE.  REPLACED 11 FASTENERS INSTEAD OF 6 ON ORIGINAL TEXT WITH SCREWS AND NUTS REF 51-40-03.
